MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33122
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A lot number has been provided.A device history lot review is pending.Additional reporter: (b)(6).
 
Event or Problem Description
The event involved a 7" (18 cm) appx 0.51 ml, pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer where it was reported the patient came in after an hour due to blinatumomab line breaking.The spinning spiros became disconnected from the blina line even though it clicked in, and should not be able to come apart.New blina bag and line primed and restarted.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The dhr was reviewed and no nonconformities were found that would have led to the reported complaint.Corrected information can be found in d10 concomitant product, e1, e3 and e4 - initial report sent to fda.Additional contacts: (b)(6).

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23020105
Report Number9617594-2025-01834
Device Sequence Number10037972
Product Code FPA
UDI-Device Identifier00887709037403
UDI-Public(01)00887709037403(17)290601(10)14051888
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33122
Device Lot Number14051888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLINATUMOMAB BAG, UNK MFR.; BLINATUMOMAB, UNK MFR.; UNSPECIFIED SPINNING SPIROS, MFR ICU MEDICAL.; UNSPECIFIED TUBING, UNK MFR.; UNSPECIFIED TUBING, UNK MFR.
Patient SexUnknown